# SDR SWAA982774

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- System (JASC): 3150 · Central Warning
- Part: Warning
- Condition: Activated
- Location: Speed Brakes
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT ABORTED TAKEOFF. INFO ONLY TAKEOFF POWER ADVANCED AND T/O WARNING HORN SOUND.  SPEED BRAKE HANDLE CYCLED AND WARNING HORN DID NOT RETURN.  ALL SYSTEMS CHECKED NORMAL.
